# SDR CALA2018102702190

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMER POWER SUPPLY M33404 BATTERY PACK FAILED TO CHARGE UP. DOOR 3R EMER PWR SUPPLY M33404 CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL AS PER AMM 33-51-06.
